Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On approximate derivatives


Authors: Casper Goffman and C. J. Neugebauer
Journal: Proc. Amer. Math. Soc. 11 (1960), 962-966
MSC: Primary 26.00
MathSciNet review: 0118792
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Arnaud Denjoy, Mémoire sur la totalisation des nombres dérivées non sommables, Ann. Sci. École Norm. Sup. (3) 33 (1916), 127–222 (French). MR 1509194
  • [2] André Gleyzal, Interval-functions, Duke Math. J. 8 (1941), 223–230. MR 0005891 (3,226f)
  • [3] A. Khintchine, Recherches sur la structure des fonctions mesurables, Fund. Math. vol. 9 (1927) pp. 217-279 (esp. pp. 243-253).
  • [4] S. Saks, Theory of the integral, Warszawa-Lwow, 1937.
  • [5] G. Tolstoff, Sur la dérivée approximative exacte, Rec. Math. (Mat. Sbornik) N.S. vol. 4 (1938) pp. 499-504.
  • [6] G. Tolstoff, Sur quelques propriétés des fonctions approximativement continues, Rec. Math. (Moscou) [Mat. Sbornik] N.S. 5(47) (1939), 637–645 (French, with Russian summary). MR 0001267 (1,206g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.00

Retrieve articles in all journals with MSC: 26.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1960-0118792-2
PII: S 0002-9939(1960)0118792-2
Article copyright: © Copyright 1960 American Mathematical Society